Title: Regularity and the generalized adjacency spectra of graphs
Authors: Chesnokov, Andrey ×
Haemers, Willem H. #
Issue Date: Jul-2006
Publisher: North Holland
Series Title: Linear Algebra and Its Applications vol:416 issue:2-3 pages:1033-1037
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science